# SDR DALA2025031201954

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0852651) ACCOMPLISH AMDS 5311-01251-02A L/H STA 727 FRAME INNER CHORD, 737 REPAIR. COMPLIED WITH AMDS CARD 5311-01251-02A. INSTALL A NEW SHIM L/H SIDE STA 727 FRAME INNER CHORD S-18A.
